MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number SMXP140RUH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Breast Cancer (1759); No Consequences Or Impact To Patient (2199); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast cancer.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent an unknown breast reconstruction surgery with artoura breast tissue expander 850cc saline breast implants which the patient experienced breast cancer.As a result, patient underwent bilateral mastectomy, and bilateral exchange of tissue expander to saline implant as follow: left replaced with cat#:3502550, sn#:(b)(4), and right replaced with cat#: 3502550, sn#: (b)(4) on (b)(6) 2020.This report is for the left side.
 
Additional Manufacturer Narrative
This case was clinically reassessed on (b)(6) 2020.With the information available at this time, there appears to be no alleged complaint relating to the identity, quality, durability, reliability, usability, safety, effectiveness, or performance of this device.This appears to be a part of a staged reconstruction for a breast cancer patient post-mastectomy.Therefore, this event does not meet the criteria for a complaint at this time.Multiple attempts have been made to gain additional information and clarity, but none has been provided as of yet.However, should additional information be received in the future, this event will be reassessed.Manufacturer's reference number: (b)(4).

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10186849
Report Number1645337-2020-07679
Device Sequence Number14261335
Product Code LCJ
UDI-Device Identifier00081317024415
UDI-Public00081317024415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2023
Device Model NumberSMXP140RUH
Device Catalogue NumberSMXP140RUH
Device Lot Number7751324
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;